BibTeX record journals/ejc/CossidenteS01

download as .bib file

@article{DBLP:journals/ejc/CossidenteS01,
  author    = {Antonio Cossidente and
               Alessandro Siciliano},
  title     = {On the Geometry of Hermitian Matrices of Order Three Over Finite Fields},
  journal   = {Eur. J. Comb.},
  volume    = {22},
  number    = {8},
  pages     = {1047--1058},
  year      = {2001},
  url       = {https://doi.org/10.1006/eujc.2001.0549},
  doi       = {10.1006/eujc.2001.0549},
  timestamp = {Fri, 12 Feb 2021 13:41:08 +0100},
  biburl    = {https://dblp.org/rec/journals/ejc/CossidenteS01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics